# SDR AWXA200500452

- Difficulty date: April 14, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 2,027 hours, 721 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 848401
- Condition: Misaligned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - AIR TURNBACK - FLT 0302 - DURING CLIMBOUT OF LAX EN ROUTE FOR JFK ECAM INDICATED THE AFT CARGO DOOR WAS NOT SECURE, TURNED BACK TO LAX, ON TAXI BACK TO GATE THE DOOR OPEN INDICATION DISAPPEARED.  ISSUED MEL 52-70-01, COND 8 FOR AFT CARGO DOOR INDICATION INOP.  VERIFIED SECURITY OF DOOR AND AIRCRAFT DEPARTED FOR SCHEDULED DESTINATION.  *S/D*  MAINTENANCE TROUBLESHOT AFT CARGO DOOR AND FOUND THE TARGET GAP ON PROXIMITY SENSOR 32WV OUT OF ADJUSTMENT.  ADJUSTED SENSOR IAW AMM TASK 52-71-12-820-051, OPERATIONAL CHECK WAS GOOD.
